Monatshefte für Mathematik

, Volume 135, Issue 1, pp 69–81

On the Primitive Circle Problem

Authors

  • Jie Wu
    • Université Henri Poincaré, Nancy, France
Article

DOI: 10.1007/s006050200006

Cite this article as:
Wu, J. Mh Math (2002) 135: 69. doi:10.1007/s006050200006
  • 146 Views

Abstract.

 We prove that under the Riemann hypothesis one has for any ɛ > 0, This improves a result of Zhai and Cao, which requires 11/30 in place of 221/608.

2000 Mathematics Subject Classification: 11L0711N37
Key words: Exponential sumsprimitive circle problem

Copyright information

© Springer-Verlag Wien 2002